# SDR REXA2020030600331

- Difficulty date: January 30, 2020
- Submitted: March 6, 2020
- Operation: Air carrier
- Aircraft: N301PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15301
- Aircraft time: 14,913 hours, 10,551 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: SH670323647
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

[IN REFERENCE NRC 00154]: INITIAL INSPECTION. CORROSION ON INTERNAL PRODUCTION DOUBLER IN STA. FS= 295 TO FS= 310 BETWEEN STGR 26LH TO 26RH AT MAIN AVIONICS COMPARTMENT. (E/E) [TASK 900-53-140-300 APPENDIX A] TCI: 100-09, 100-09E4, 100-09E5                                    
                                   
CORROSION LEVEL 2. INTERNAL PRODUCTION DOUBLER IN STA. FS= 295 TO FS= 310 BETWEEN STGR 26LH TO 26RH AT MAIN AVIONICS COMPARTMENT WAS REPLACED PER CRJ900 SRM 51-42-06-001-001-A01 PAR. 6.C. AND CRJ900 SRM 51-42-2
0-001-001-A01 PAR. 6.C.
